Approximation of a problem of stochastic programming with complete recursion
Doklady Akademii Nauk, Tome 305 (1989) no. 6, pp. 1307-1310
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_305_6_a4,
author = {R. Lepp},
title = {Approximation of a problem of stochastic programming with complete recursion},
journal = {Doklady Akademii Nauk},
pages = {1307--1310},
year = {1989},
volume = {305},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_305_6_a4/}
}
R. Lepp. Approximation of a problem of stochastic programming with complete recursion. Doklady Akademii Nauk, Tome 305 (1989) no. 6, pp. 1307-1310. http://geodesic.mathdoc.fr/item/DAN_1989_305_6_a4/